# SDR SIMA20130220002

- Difficulty date: February 20, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 26,427 hours, 22,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3567 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR WAS DIFFICULT TO OPEN AND CLOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  MAIN DOOR ROLLERS ADJUSTED IAW AMM 52-10-01 AND MAIN DOOR INTERNAL HANDLE TESTED IAW AMM 52-18-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
